JUCS - Journal of Universal Computer Science 11(12): 2125-2131, doi: 10.3217/jucs-011-12-2125
New Bounds for Positive Roots of Polynomials
expand article infoDoru Ştefănescu
‡ Department of Mathematics, Faculty of Physics, University of Bucharest, Romania
Open Access
Abstract
We consider a nonconstant polynomial P with real coeţients that has at least one negative coeţient and derive new upper bounds for the real roots of P . We compare our bounds with those obtained by other methods.
Keywords
roots of polynomial equations, bounds for positive roots